Authors: Petrović, Miloš
Vesić, Nenad 
Zlatanović, Milan
Affiliations: Mathematics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Curvature properties of metric and semi-symmetric linear connections
Journal: Quaestiones Mathematicae
Volume: 45
Issue: 10
First page: 1603
Last page: 1627
Issue Date: 2022
Rank: ~M21
ISSN: 1607-3606
DOI: 10.2989/16073606.2021.1966682
Publisher: Taylor & Francis

Show full item record

SCOPUSTM   
Citations

3
checked on Jun 21, 2024

Page view(s)

182
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.